Re: Prostatitis again...
Sucks, man, and I'm sorry no one has replied to you sooner. If it makes you feel any better, I've been on cipro for two months now for my own (first) bout with the very same condition. Although, as opposed to you, the only side effect I seem to be suffering from (knock on wood) is slightly blurred vision, so you have my sympathies for all the other discomfort you're having to endure on top of the prostatitis.
At the very least, though, you do know that you will get better, and really relatively soon. Hold onto that thought in your worst moments, and I'm sure you'll be okay. In the meantime, surround yourself with friends, family, and entertaining distractions. Go out to dinner, catch a film, and always stay as busy as you can. Before you know it, I'm sure you'll feel well again, and all the pain you're going through now will soon be a distant memory.
Hang in there. I'll be praying for you.